Bogdan Batko
Bogdan Batko
Zweryfikowany adres z ii.uj.edu.pl
Tytuł
Cytowane przez
Cytowane przez
Rok
Coreduction homology algorithm
M Mrozek, B Batko
Discrete & Computational Geometry 41 (1), 96-118, 2009
1122009
Stability of an alternative functional equation
B Batko
Journal of Mathematical Analysis and Applications 339 (1), 303-311, 2008
342008
On approximation of approximate solutions of Dhombres' equation
B Batko
Journal of Mathematical Analysis and Applications 340 (1), 424-432, 2008
172008
Stability of an alternative Cauchy equation on a restricted domain
B Batko, J Tabor
aequationes mathematicae 57 (2), 221-232, 1999
171999
Stability of Dhombres' equation
B Batko
Bulletin of the Australian Mathematical Society 70 (3), 499-505, 2004
112004
On the stability of an alternative functional equation
B Batko
MATHEMATICAL INEQUALITIES AND APPLICATIONS 8 (4), 685, 2005
102005
Stability of the generalized alternative Cauchy equation
B Batko, J Tabor
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 69 (1 …, 1999
101999
A fixed point theorem and the Hyers-Ulam stability in Riesz spaces
B Batko, J Brzdęk
Advances in Difference Equations 2013 (1), 1-12, 2013
82013
Weak index pairs and the Conley index for discrete multivalued dynamical systems. Part II: properties of the index
B Batko
SIAM Journal on Applied Dynamical Systems 16 (3), 1587-1617, 2017
72017
Linking combinatorial and classical dynamics: Conley index and Morse decompositions
B Batko, T Kaczynski, M Mrozek, T Wanner
Foundations of Computational Mathematics, 2017
62017
Conley index approach to sampled dynamics
B Batko, K Mischaikow, M Mrozek, M Przybylski
SIAM Journal on Applied Dynamical Systems 19 (1), 665-704, 2020
52020
The Euler–Poincaré characteristic of index maps
B Batko, M Mrozek
Topology and its Applications 154 (4), 859-866, 2007
42007
On the stability of Mikusinski's equation
B Batko
PUBLICATIONES MATHEMATICAE-DEBRECEN 66 (1-2), 17-24, 2005
42005
Superstability of the Cauchy equation with squares in finite-dimensional normed algebras
B Batko
Aequationes Mathematicae 89 (doi: 10.1007/s00010-014-0267-5), 785-789, 2015
32015
The stability of Dhombres’ equation in Riesz spaces
B Batko
Journal of Mathematical Analysis and Applications, 2013
32013
Note on Superstability of Mikusiński’s Functional Equation
B Batko
Functional Equations in Mathematical Analysis, 15-17, 2011
32011
Spectral representation theory and stability of the multiplicative Dhombres functional equation in f-algebras
B Batko
Aequationes Mathematicae 89 (10.1007/s00010-013-0234-6), 543-554, 2015
22015
Stability of the exponential functional equation in Riesz algebras
B Batko
Abstract and Applied Analysis 2014 (2014), Article ID 848540,4 pages, 2014
12014
On approximate solutions of functional equations in vector lattices
B Batko
Abstract and Applied Analysis 2014, 2014
12014
Generalized norms and convexity
B Batko, Z Kominek, J Tabor
Publicationes Mathematicae Debrecen 60 (1-2), 2002
12002
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20